# SDR CA131009002

- Difficulty date: August 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 10,396 hours
- Engine: Lyc T5317A
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 212010750105
- Condition: Separated
- Location: Tail Rotor
- Part time: 3,714 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) A SUDDEN MEDIUM FREQUENCY VIBRATION WAS FELT IN FLIGHT.  A PRECAUTIONARY LANDING WAS CARRIED OUT.  AFTER VISUAL INSPECTION, IT WAS DISCOVERED THAT THE TIP CAP FILLER HAD SEPARATED CAUSING THE VIBRATION.  BOTH BLADES WERE REPLACED, THE TAIL ROTOR WAS BALANCED AND THE ACFT RETURNED TO SERVICE.
